• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 122
Sort:
by name
by year
Article
Романов А. В. Известия РАН. Серия математическая. 2011. Т. 75. № 6. С. 79-98.
Added: Oct 10, 2012
Article
В. В. Лебедев Известия РАН. Серия математическая. 2010. Т. 74. № 2. С. 131-164.

We consider certain spaces of functions on the circle, which naturally appear in harmonic analysis, and superposition operators on these spaces. We study the following question: which functions  have the property that each their superposition with a homeomorphism of the circle belongs to a given space? We also study the multidimensional case.

Added: Apr 12, 2012
Article
Куликов Вик. С., Харламов В. М. Известия РАН. Серия математическая. 2014. Т. 78. № 5. С. 143-166.
Added: Jan 23, 2015
Article
Городенцев А. Л. Известия РАН. Серия математическая. 1988. Т. 52. № 1. С. 1-13.
Added: Jun 15, 2010
Article
Эстеров А. И. Известия РАН. Серия математическая. 2009. № 3. С. 611-626.
Added: Oct 4, 2011
Article
Харламов В. М., Куликов В. С. Известия РАН. Серия математическая. 2006. № 70:4 . С. 135-174.
Added: Mar 2, 2011
Article
Тюрин Н. А. Известия РАН. Серия математическая. 1998. Т. 62. № 5. С. 207-224.
Added: Oct 1, 2010
Article
Куликов В. С., Харламов В. М. Известия РАН. Серия математическая. 2013. Т. 77. № 3. С. 163-198.
Added: Feb 6, 2013
Article
Вик. С. Куликов Известия РАН. Серия математическая. 2011. Т. 75. № 4. С. 49-90.
Added: Jan 21, 2015
Article
Куликов В. С. Известия РАН. Серия математическая. 2012. Т. 76. № 2. С. 151-160.
Added: Sep 18, 2012
Article
Горчинский С. О. Известия РАН. Серия математическая. 2013. Т. 77. № 4. С. 55-58.
Added: Oct 14, 2013
Article
Рудаков А. Н. Известия РАН. Серия математическая. 1970. Т. 34. С. 735-743.
Added: Jun 22, 2010
Article
Саватеев Ю. В. Известия РАН. Серия математическая. 2011. Т. 75. № 3. С. 189-222.

We use proof-nets to study the algorithmic complexity of the derivability problem for some fragments of the Lambek calculus. We prove the NP-completeness of this problem for the unidirectional fragment and the product-free fragment, and also for versions of these fragments that admit empty antecedents.

Added: Oct 20, 2014
Article
Тюрин Н. А. Известия РАН. Серия математическая. 2001. Т. 65. № 4. С. 191-204.
Added: Oct 1, 2010
Article
Аржанцев И. В. Известия РАН. Серия математическая. 2009. Т. 73. № 3. С. 5-22.
Added: Jul 10, 2014
Article
Бухштабер В. М., Лимонченко И. Ю. Известия РАН. Серия математическая. 2019. Т. 83. № 6. С. 3-62.

We develop a theory of direct families of polytopes with moment-angle-manifolds having nontrivial strictly defined Massey products of arbitrarily large order in cohomology.

Added: Sep 14, 2019
Article
Тюрин Н. А. Известия РАН. Серия математическая. 2001. Т. 65. № 1. С. 197-224.
Added: Oct 1, 2010
Article
Тюрин Н. А. Известия РАН. Серия математическая. 2002. Т. 66. № 4. С. 205-224.
Added: Oct 1, 2010
Article
Р.С. Авдеев Известия РАН. Серия математическая. 2010. Т. 74. № 6. С. 3-26.

The extended weight semigroup of a homogeneous space G/H of a connected semisimple algebraic group G characterizes the spectra of the representations of G on spaces of regular sections of homogeneous line bundles over G/H, including the space of regular functions on G/H. We compute the extended weight semigroups for all strictly irreducible affine spherical homogeneous spaces G/H, where G is a simply connected non-simple semisimple complex algebraic group and H is a connected closed subgroup of G. In all cases we also find the highest-weight functions corresponding to the indecomposable elements of this semigroup. Among other things, our results complete the computation of the weight semigroups for all strictly irreducible simply connected affine spherical homogeneous spaces of semisimple complex algebraic groups.

Added: Feb 25, 2014